# SDR MALA010617

- Difficulty date: June 16, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Aircraft time: 7,713 hours, 7,786 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CVG, WHILE REMOVING LT I/B LEADING EDGE NOTICED CRACK ON INNER SKIN INBOARD SIDE APPROXIMATELY 13.8 INCH FROM EDGE AND APPROXIMATELY 1 INCH LONG.  MAINTENANCE REPAIRED CRACK IN LT I/B LEADING EDGE IAW RICHC579H9114 PER BAE SYSTEMS.
